# SDR SWIA200211272

- Difficulty date: September 29, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,871 hours, 31,371 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226198103
- Part serial: 2126
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,915 hours, 8,358 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FO'S EHSI FAILED DURING TAXI AND IN FLIGHT.  EHSI SHOWS YELLOW FAIL FLAG AND HEADING FLAG.  SUCCESSFULLY RESET BOTH TIMES. REPLACED FO'S HDG74.  OPERATIONAL CHECK OF EHSI GOOD.
